Dynamics of solutions for the three-dimensional stochastic globally modified Navier-Stokes equations on unbounded domains
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
This paper is devoted to studying the long-time behavior for the three-dimensional stochastic globally modified Navier-Stokes equations driven by a linear multiplicative white noise on some unbounded domains $\mathcal{O}.$ By using the Ornstein-Uhlenbeck process, we first transfer the original equation to a random dynamical system, and then prove the existence of pullback attractors as well as the upper semicontinuity of the attractors for the random dynamical system equations under suitable conditions. Due to the unboundedness of the domains, the asymptotic compactness of the solutions is proved by Ball's idea of energy equations. The periodicity of the attractors is also obtained when the deterministic non-autonomous external terms are periodic in time. Our results extend and generalize some existing results.
Abstract
This paper is devoted to studying the long-time behavior for the three-dimensional stochastic globally modified Navier-Stokes equations driven by a linear multiplicative white noise on some unbounded domains $\mathcal{O}.$ By using the Ornstein-Uhlenbeck process, we first transfer the original equation to a random dynamical system, and then prove the existence of pullback attractors as well as the upper semicontinuity of the attractors for the random dynamical system equations under suitable conditions. Due to the unboundedness of the domains, the asymptotic compactness of the solutions is proved by Ball's idea of energy equations. The periodicity of the attractors is also obtained when the deterministic non-autonomous external terms are periodic in time. Our results extend and generalize some existing results.
참고문헌 (30)
- C. T. Anh, "Asymptotic behaviour of solutions to stochastic three-dimensional globally modified Navier-Stokes equations", Stochastics, 95(6), pp.997~1021 (2023)[DOI]
- J. M. Ball, "Global attractors for damped semilinear wave equations", Discrete Contin. Dyn. Syst, 10(1-2), pp.31~52 (2004)[DOI]
- P. W. Bates, "Random attractors for stochastic reaction-diffusion equations on unbounded domains", J. Differential Equations, 246(2), pp.845~869 (2009)[DOI]
- Z. Brzezniak, "Random attractors for stochastic 2D-Navier-Stokes equations in some unbounded domains", J. Differential Equations, 255(11), pp.3897~3919 (2013)[DOI]
- Z. Brzezniak, "Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains", Trans. Amer. Math. Soc, 358(12), pp.5587~5629 (2006)[DOI]
- M. Capinski, "Existence of global stochastic flow and attractors for Navier-Stokes equations", Probab. Theory Related Fields, 115(1), pp.121~151 (1999)[DOI]
- T. Caraballo, "The three-dimensional globally modified Navier-Stokes equations: recent developments, Recent trends in dynamical systems", Springer Proc. Math. Stat, 35, pp.473~492
- T. Caraballo, "On the upper semicontinuity of cocycle attractors for nonautonomous and random dynamical systems", Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal, 10(4), pp.491~513 (2003)
- T. Caraballo, "Upper semicontinuity of attractors for small random perturbations of dynamical systems", Comm. Partial Differential Equations, 23(9-10), pp.1557~1581 (1998)[DOI]
- T. Caraballo, "Unique strong solutions and V-attractors of a three dimensional system of globally modified Navier-Stokes equations", Adv. Nonlinear Stud, 6(3), pp.411~436 (2006)[DOI]
- Z. Chen, "Random attractors and invariant measures for 3D stochastic globally modified Navier-Stokes equations with time-dependent delay and coefficient", Discrete Contin. Dyn. Syst. Ser. S, 16(10), pp.2721~2748 (2023)[DOI]
- P. Constantin, "Handbook of mathematical fluid dynamics, Vol. II", pp.117~141, North-Holland
- H. Crauel, "Random attractors", J. Dynam. Differential Equations, 9(2), pp.307~341 (1997)[DOI]
- H. Crauel, "Attractors for random dynamical systems", Probab. Theory Related Fields, 100(3), pp.365~393 (1994)[DOI]
- G. Deugoue, "The stochastic 3D globally modified Navier-Stokes equations: existence, uniqueness and asymptotic behavior", Commun. Pure Appl. Anal, 17(6), pp.2593~2621 (2018)
- F. Flandoli, "Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise", Stochastics Stochastics Rep, 59(1-2), pp.21~45 (1996)[DOI]
- B. Gess, "Random attractors for degenerate stochastic partial differential equations", J. Dynam. Differential Equations, 25(1), pp.121~157 (2013)[DOI]
- P. E. Kloeden, "Pullback V-attractors of the 3-dimensional globally modified Navier-Stokes equations", Commun. Pure Appl. Anal, 6(4), pp.937~955 (2007)
- P. E. Kloeden, "The weak connectedness of the attainability set of weak solutions of the three-dimensional Navier-Stokes equations", Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci, 463(2082), pp.1491~1508 (2007)[DOI]
- A. Krause, "Pullback attractors of non-autonomous stochastic degenerate parabolic equations on unbounded domains", J. Math. Anal. Appl, 417(2), pp.1018~1038 (2014)[DOI]
- P. Marın Rubio, "Three dimensional system of globally modified Navier-Stokes equations with infinite delays", Discrete Contin. Dyn. Syst. Ser. B, 14(2), pp.655~673 (2010)
- P. Marın Rubio, "Pullback attractors for globally modified Navier-Stokes equations with infinite delays", Discrete Contin. Dyn. Syst, 31(3), pp.779~796 (2011)
- P. Marın Rubio, "Asymptotic behavior of solutions for a three dimensional system of globally modified Navier-Stokes equations with a locally Lipschitz delay term", Nonlinear Anal, 79, pp.68~79 (2013)[DOI]
- M. Romito, "The uniqueness of weak solutions of the globally modified Navier-Stokes equations", Adv. Nonlinear Stud, 9(2), pp.425~427 (2009)[DOI]
- R. Temam, "Theory and Numerical Analysis, Studies in Mathematics and its Applications, Vol. 2" (1977), North-Holland
- R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics" (1997), Springer
- B. Wang, "Sufficient and necessary criteria for existence of pullback attractors for noncompact random dynamical systems", J. Differential Equations, 253(5), pp.1544~1583 (2012)[DOI]
- B. Wang, "Periodic random attractors for stochastic Navier-Stokes equations on unbounded domains", Electron. J. Differential Equations, (59), pp.18~ (2012)
- B. Wang, "Existence and upper semicontinuity of attractors for stochastic equations with deterministic non-autonomous terms", Stoch. Dyn, 14(4), pp.1450009~ (2014)[DOI]
- C. Zhao, "Pullback attractors and invariant measures for the nonautonomous globally modified Navier-Stokes equations", Commun. Math. Sci, 15(6), pp.1565~1580 (2017)[DOI]
